# SDR HEER20160504465

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: General aviation
- Aircraft: N421PH
- Make and model: Bell 407
- Aircraft serial: 53749
- Aircraft time: 9,250 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032305147
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME WAS FOUND TO BE CORRODED AT AN EXISTING NUTPLATE INSTALLATION.
